# SDR EVCA201611021

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N275AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 12,325 hours, 43,958 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES611421
- Condition: Burned
- Location: Ac Bay
- Component: Blower Assy, Aircom
- Component part number: S6102EC3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH TO SCHEDULED LANDING PILOT AND FLIGHT CREW REPORTED SMELLING A STRONG ELECTRICAL BURNING SMELL.  UPON MAINTENANCE INSPECTION FOUND THE ARMATURE OF THE AFT AIR CONDITIONING EVAPORATOR BLOWER MOTOR TO SHOW EVIDENCE OF EXCESSIVE HEAT.  THERE WAS FOUND TO BE AN OBSTRUCTION IN FRONT OF THE CABIN RETURN VENT.
